Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A generalization of $H$-spaces


Author: Bruno Harris
Journal: Bull. Amer. Math. Soc. 66 (1960), 503-505
DOI: https://doi.org/10.1090/S0002-9904-1960-10520-4
MathSciNet review: 0126847
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115–207 (French). MR 0051508, https://doi.org/10.2307/1969728
  • 2. H. Cartan, (a) Notions d'algèbre différentielle, application aux groupes de Lie
  • 2. Henri Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 57–71 (French). MR 0042427
  • 3. Heinz Hopf, Über die Topologie der Gruppen-Mannigfaltigkeiten und ihre Verallgemeinerungen, Ann. of Math. (2) 42 (1941), 22–52 (German). MR 0004784, https://doi.org/10.2307/1968985


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10520-4